# SDR CALA2025121812229

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,876 hours, 32,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421FS
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 34ABC EMERGENCY LIGHT INOPERATIVE.   R & R THE SEAT MOUNTED FLOOR PROXIMITY LIGHT IAW AMM 33-51-19, OPS CHECKED GOOD.
